# SDR CAL950983

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937MC
- Make and model: Doug DC-9-82
- Aircraft serial: 49450
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Flat
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 305 - EWR - THE NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM EWR.  THE RED NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED UNTIL THE GEAR HANDLE WAS SELECTED DOWN FOR RETURN TO EWR.  THE NOSE GEAR LIGHT INDICATED GREEN FOR LANDING AT EWR.  MAINTENANCE FOUND THE NLG SHOCK STRUT BOTTOMED OUT.  A FULL NOSE STRUT SERVICING WAS PERFORMED IAW MM 32-21-02.  THE NOSE STRUT SCHRADER VALVE WAS REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  THE NOSE GEAR GEAR WAS CYCLED SEVERAL TIMES AND LEAK AND OPERATIONAL CHECKS WERE GOOD.  (M)
